I'm taking 25mg at night. My side effects have been, terrible drowsiness, increased anxiety in situations that didnt cause anxiety before(even though I suffer from general anxiety), heartburn and nausea-most likely because of gastritis I had but it was better until beginning these tabs a week ago. And I've gained 5lbs in the past week and I haven't changed my eating habits at all! I seem to be feeling all the bad effects and no good effects yet.
it does cause weight gain in alot of people , it did on me. but i do sleep much better with it and other than a dry mouth, i dont have any more side effects. i think if you do decide to take them just remember that the grogginess will go away eventually as your body gets used to it. i dont know about the other side effects youre having tho, i suggest you talk to the doc about these, as its an antidepressant and should help with the anxiety but if in your case its not maybe you need to talk to him about it and let him know about the nausea and heartburn. maybe he can give you something else instead. i know im quite happy with it, not the weight gain but the help that it gives me with a deeper sleep.
It reacts differently on different people.I got that awful anxiety too,but on me it acted like I had a dozen cups of coffee.I felt like I could stay awake for days.I had to switch to trazadone and after finding the right dosage it worked for me.